# SDR UALA2009041401079

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 73,949 hours, 8,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP, DOOR 2 GALLEY AREA LOWER WALL LEFT AND CENTER LIGHTS.  RELAMPED LEFT LOWER WALL LIGHT, CHECKS NORMAL.  LOWER WALL CENTER LIGHT NEEDS LIGHT ASSY.  REPLACED EEL LIGHT ASSY, OPS NORMAL.
